Ansatz approach solution of the Duffin-Kemmer-Petiau equation for spin-1 particles with position-dependent mass in the presence of Kratzer-type potential


BAHAR M. K. , YAŞUK F.

CANADIAN JOURNAL OF PHYSICS, vol.92, no.12, pp.1565-1569, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 92 Issue: 12
  • Publication Date: 2014
  • Doi Number: 10.1139/cjp-2013-0732
  • Title of Journal : CANADIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.1565-1569

Abstract

The relativistic Duffin-Kemmer-Petiau equation for relativistic spin-1 particles with position-dependent mass in the presence of a vector Kratzer-type potential and the absence of a scalar potential is studied analytically. The energy eigenvalues and corresponding eigenfunctions are obtained using the wave function ansatz approach.